# SDR SDR08310526

- Difficulty date: August 31, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N228A
- Make and model: Beech H-18
- Aircraft serial: BA629
- Aircraft time: 34,105 hours, 52,181 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 434422123
- Condition: Shorted
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, A RIGHT WING OVERHEAT INDICATION. SELECTED GEAR DOWN, AND CONDITION CONTINUED. SHUT RT ENGINE DOWN, AND RETURN TO KSDF. MX INSPECTED THE RT WING LE AREA, AND FOUND NO INDICATION OF OVERHEAT, BLEED AIR LEAKS, OR ELECTRICAL PROBLEMS. WING OVERHEAT SENSOR TESTED USING A HEAT GUN, AND OPERATION WAS NORMAL. EXTENDED ENGINE RUNS WERE CONDUCTED AND THE CONDITION WAS NOT DUPLICATED. THIS AIRCRAFT HAD BEEN PARKED ON THE RAMP AT KSDF DURING THE PASSING OF THE REMAINS OF HURICANE KATRINA, AND THE PROBLEM IS SUSPECTED TO BE ASSOCIATED WITH AN ACCUMULATION OF MOISTURE IN THE AREA OF THE SENSOR. THE USE OF THE HEAT GUN DURING THE TROUBLESHOOTING PROCESS PROBABLY DRIED THE AREA ELIMINATING THE MOISTURE.
